# SDR 1SMA2021042501

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N166CB
- Make and model: Piper PA-32-300
- Aircraft serial: 327440032
- Aircraft time: 11,300 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Part number: 6345911
- Condition: Cracked
- Location: Rudder
- Part time: 11,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED VISUAL INSPECTION, A CRACK WAS DISCOVERED THE RUDDER CONTROL ARM THAT CONNECTS THE RUDDER TRIM ACTUATOR MECHANISM TO THE RUDDER PEDAL CONTROL ASSEMBLY. THE CRACK EXTENDED FROM THE BOLT HOLE THAT ATTACHES THE CONTROL ARM ASSEMBLY TO THE RUDDER PEDAL ASSEMBLY BAR.
